# SDR 2DYA20171229001

- Difficulty date: December 26, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N796JM
- Make and model: Boeing 767336
- Aircraft serial: 24339
- Aircraft time: 66,725 hours, 29,517 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 898870
- Part serial: 23498EL
- Condition: Discharged
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE FOR THE APU BOTTLE ILLUMINATED. TROUBLESHOOTING FOUND THE APU FIRE BOTTLE HAD BEEN DISCHARGED.  REMOVED AND REPLACED THE APU FIRE BOTTLE IAW AMM.  ACFT RETURNED TO SERVICE
